I understand the plan b pill (morning after pill) is for emergencies only, but I took it last week, and took it again this week. Both were on Sundays and on time to be exact. I wanted to know if it would affect me in any ways where I may become pregnant. Also, wanted to know if it can affect me in the future like having babies. If anyone could answer this question I'd highly appreciate it.
You are not meant to take Plan B more than once in any one cycle.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency. To take 2 doses so close together, will really mess your body up in the short term. As the manufacturer states that you should not take an overdose in this way, I do not know what the long-term effects could be.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy, or could be just a brown discharge or spotting.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2016 • 1 answer
Posted 27 Feb 2018 • 1 answer
Posted 25 Apr 2018 • 1 answer
Posted 18 May 2018 • 1 answer
Posted 28 May 2018 • 1 answer